MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE; SURGICAL MESH

COLOPLAST A/S RESTORELLE; SURGICAL MESH
Model Number 5014602400
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Erosion (1750); Foreign Body Reaction (1868); Pain (1994); Injury (2348); Prolapse (2475); No Information (3190); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
As reported to coloplast though not verified, patient's legal representative stated plaintiff suffered serious bodily injuries, including, but not limited to, foreign body reaction, mesh protrusion, mesh erosion, pelvic pain, bowel problems, urinary problems and other injuries.
 
Additional Manufacturer Narrative
H6 code e2402 applied to capture "friable tissue" coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
Additional information received reported that between (b)(6) 2017 and (b)(6) 2020, the patient had experienced or was experiencing nocturia, urinary frequency, incontinence, pelvic and perineal pain.Rectocele prolapse occurred despite previous repair.Rectocele repair took place with mesh graft under general anesthesia on (b)(6) 2017.Pelvic pain on pelvic sidewall.Pelvic organ prolapse posterior compartment with a skin bridge at the perineal body.Mesh erosion, prolene suture erosion in right pelvic sidewall.First-degree cystocele and rectocele.Prolapse symptoms, right-side abdominal pain, small mesh exposure in the center of posterior vaginal wall.Excision of exposed vaginal mesh under general anesthesia.Yeast infection, mesh visible at the apex of the vagina, friable tissue and bleeding, discomfort, and early signs of mesh infection.Exposed mesh at the apex and posterior wall.Operative report (b)(6) 2020: mesh resection and cystoscopy under general anesthesia.

Brand Name
RESTORELLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
brian schmidt
1601 west river road north
minneapolis, MN 55411
6128651177
MDR Report Key9386481
Report Number2125050-2019-00997
Device Sequence Number10880186
Product Code OTO
UDI-Device Identifier05708932484084
UDI-Public05708932484084
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5014602400
Device Catalogue Number501460
Device Lot Number4085005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale